# SDR SWAA2024052181368

- Difficulty date: May 1, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AFT OF L2 DOOR AT 986 EVIDENCE OF CRACK FOUND ON WEB STRUCTURE DOT L633<[01] PERFORMED SURFACE HFEC ON BLEND AREA IAW B737 NDTM 51-00-00 PROC 23. USING T8257K CAL 28SEP24. NO CRACKS NOTED. WEB REMOVED AND REPLACED ON FAULT TTG8Q00T35FB;[02] PERFORMED SURFACE HFEC ON BLEND AREA IAW B737 NDTM 51-00-00 PROC 23. USING T8257K CAL 28SEP24. NO CRACKS NOTED. WEB REMOVED AND REPLACED ON FAULT TTG8Q00T35FB
